Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Injective stability for $K_2$ of local rings


Authors: R. Keith Dennis and Michael R. Stein
Journal: Bull. Amer. Math. Soc. 80 (1974), 1010-1013
MSC (1970): Primary 18F25, 20G35; Secondary 20G10
MathSciNet review: 0371880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 20G35, 20G10

Retrieve articles in all journals with MSC (1970): 18F25, 20G35, 20G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13614-1